References for George Allman

Version for printing
  1. Biography by Robert Steele, rev. Anita McConnell, in Dictionary of National Biography (Oxford, 2004).

Articles:

  1. R Gow, Some Galway professors of mathematics and of natural philosophy, Irish Math. Soc. Bull. No. 35 (1995), 42-48.
  2. E Neuenschwander, Zur überlieferung der Archytas-Lösung des delischen Problems, Centaurus 18 (1973/74), 1-5.
  3. Obituary of George Johnston Allman, The Times (13 May 1904).
  4. George Johnston Allman, 1824-1904, Obituary Notices of Fellows Deceased, Proc. Roy. Soc. London (1907), xii-xiii.

JOC/EFR April 2009

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Allman.html